Vol 18 No 4 (2013)

Vol 18 No 4 (2013)

Nonlinear Analysis: Modelling and Control
Published 2013-10-25

Articles

Punnamchandar Bitla | Telikicherla Kandala Venkatacharyulu Iyengar
Pulsating flow of an incompressible micropolar fluid between permeable beds
Abstract views 147 | Article downloads (PDF) 139
399-411
PDF
Regimantas Čiupaila | Mifodijus Sapagovas | Olga Štikonienė
Numerical solution of nonlinear elliptic equation with nonlocal condition
Abstract views 107 | Article downloads (PDF) 107
412-426
PDF
Hemant Kumar Nashine | Zoran Kadelburg
Weaker cyclic (phi,phi)-contractive mappings with an application to integro-differential equations
Abstract views 102 | Article downloads (PDF) 114
427-443
PDF
Blagoj Ristevski
A survey of models for inference of gene regulatory networks
Abstract views 145 | Article downloads (PDF) 119
444-465
PDF
Shaban Sedghi | Nabi Shobkolaei | Ishak Altun
Common fixed point theorems on non-complete partial metric spaces
Abstract views 85 | Article downloads (PDF) 108
466-475
PDF
Audrius Varoneckas | Antanas Žilinskas | Julius Žilinskas
Multi-objective optimization aided to allocation of vertices in aesthetic drawings of special graphs
Abstract views 161 | Article downloads (PDF) 118
476-492
PDF
Yang Yang | Kaiyong Wang | Remigijus Leipus | Jonas Šiaulys
A note on the max-sum equivalence of randomly weighted sums of heavy-tailed random variables
Abstract views 122 | Article downloads (PDF) 73
519-525
PDF
Ying-Qian Zhang | Xing-Yuan Wang
Spatiotemporal chaos in Arnold coupled logistic map lattice
Abstract views 263 | Article downloads (PDF) 213
526-541
PDF